Translator Disclaimer
March/April 2018 Quasilinear elliptic systems convex-concave singular terms and $\Phi$-Laplacian operator
Marcos L. Carvalho, Carlos Alberto Santos, José V. Gonçalves
Differential Integral Equations 31(3/4): 231-256 (March/April 2018).

Abstract

This paper deals with the existence of positive solutions for a class of quasilinear elliptic systems involving the $\Phi$-Laplacian operator and convex-concave singular terms. Our approach is based on the generalized Galerkin Method along with perturbation techniques and comparison arguments in the setting of Orlicz-Sobolev spaces.

Citation

Download Citation

Marcos L. Carvalho. Carlos Alberto Santos. José V. Gonçalves. "Quasilinear elliptic systems convex-concave singular terms and $\Phi$-Laplacian operator." Differential Integral Equations 31 (3/4) 231 - 256, March/April 2018.

Information

Published: March/April 2018
First available in Project Euclid: 19 December 2017

zbMATH: 06837096
MathSciNet: MR3738197

Subjects:
Primary: 35J25, 35J57, 35J75, 35M30

Rights: Copyright © 2018 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 3/4 • March/April 2018
Back to Top